Ibuleve Gel Max Strength 50g
Penetrating gel for fast local relief of backache, rheumatic and muscular pain, sprains and strains. Also for pain relief in common arthrititic conditions.
Ibuleve Maximum Strength Gel is a clear or slightly hazy, fragrance-free gel containing Ibuprofen, a proven anti-inflammatory painkiller. The gel is designed to be rapidly absorbed into the skin for effect relief at the point of pain.
Ibuleve Maximum Strength Gel is formulated for fast local relief of backache, rheumatic and muscular pain, sprains, strains and neuralgia. It is also for pain relief in common arthritic conditions.
Ibuleve Maximum Strength Gel is non-sticky and non-greasy.
About your treatment
The name of your treatment is Ibuleve Maximum Strength Gel. It contains 10% of ibuprofen as the active ingredient. It also contains the inactive ingredients IMS, carbomers, diethylamine and purified water. This tube contains 50 g of Ibuleve Maximum Strength Gel. It is a clear or slightly hazy gel that contains no fragrance. It is also non-sticky and non-greasy.
Ibuprofen is a proven non-steroidal anti-inflammatory drug (NSAID), which works by relieving pain, reducing swelling and easing inflammation. Ibuleve Maximum Strength Gel is designed to be rapidly absorbed into the skin for effective relief at the point of pain.
Your doctor or pharmacist has recommended or supplied Ibuleve Maximum Strength Gel for the relief of pain and inflammation in conditions such as:
* Rheumatic and muscular pain
This product is also recommended for the relief of pain in common arthritic conditions.
Read and retain the enclosed patient information leaflet.
Lightly apply 2 to 5 cm of gel (50 to 125 mg ibuprofen) over the affected area. Massage gently until completely absorbed. Wash hands after use, unless treating them. Repeat as required up to three times daily, or as instructed by a doctor. Do not exceed the stated dose. Seek medical advice if symptoms persist.
BEFORE USING IBULEVE MAXIMUM STRENGTH GEL:
Do not use if you are allergic to any of the ingredients or have experienced problems with aspirin, ibuprofen or related painkillers (including when taken by mouth). Although there is less risk of Ibuleve Maximum Strength Gel causing the complications that sometimes arise when ibuprofen (or similar anti-inflammatory painkillers) are taken by mouth, patients with asthma, an active peptic ulcer or a history of kidney problems should seek medical advice before use, as should patients already taking aspirin or other painkillers. Not to be used during pregnancy or breast feeding. Not recommended for children under the age of 12 years, unless instructed by a doctor.
* Do not use if you are allergic to any of its ingredients (as listed earlier).
Before you apply Ibuleve Maximum Strength Gel
Make sure it is appropriate for you to use Ibuleve Maximum Strength Gel
Because Ibuleve Maximum Strength Gel is applied to the skin, directly over the painful area, there is less risk of the complications that sometimes arise when ibuprofen (or similar anti-inflammatory painkillers) are taken by mouth. However, there are certain categories of patients who may be at risk in rare cases.
Do not use Ibuleve Maximum Strength Gel in any of the following cases without first seeking medical advice from a doctor or a pharmacist:
For your safety
* Ibuleve Maximum Strength Gel is for external use only.
Active ingredient: Ibuprofen 10.0% w/w
|Is Prescription Drug||No|